Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 88, NWS Shreveport, LA

April 11, 2016Little River County, Miller County, Sevier County, Arkansas; 4 counties in Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2016, 10:51 AM CDT for Little River County, Miller County, Sevier County, Arkansas; 4 counties in Texas; McCurtain County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 10:51 AM CDT (15:51 UTC)
Expired
Apr 11, 2016, 11:30 AM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Little River County, AR, Miller County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 11:00 AM CDTHAIL 0.75Se De Kalb, TXHAIL REPORTED 5 MILES SE OF DE KALB

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS54 KSHV 111551
SVRSHV
ARC081-091-133-OKC089-TXC037-343-387-449-111630-
/O.NEW.KSHV.SV.W.0088.160411T1551Z-160411T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 AM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN RED RIVER COUNTY IN NORTHEASTERN TEXAS...
  NORTHERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN TITUS COUNTY IN NORTHEASTERN TEXAS...
  BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1130 AM CDT

* AT 1051 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DALBY
  SPRINGS...OR 8 MILES SOUTHEAST OF BOXELDER...MOVING NORTHEAST AT 55
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TEXARKANA...NEW BOSTON...FOREMAN...BOXELDER...NASH...HOOKS...DE KALB...RED
  LICK...US 259 AND I 30 INTERSECTION...DALBY SPRINGS...RICHMOND...LEARY...
  WALLACE...RED BANK...LYDIA...PINE PRAIRIE...ALMONT...ARDEN AND SPRING
  HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3383 9430 3349 9402 3322 9481 3343 9495
TIME...MOT...LOC 1551Z 239DEG 49KT 3341 9475 

HAIL...1.00IN
WIND...60MPH
 
$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:29 AM CDT, 22 minutes earlier.

Area forecast discussion, Apr 11, 10:29 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 AM CDT MON APR 11 2016

.DISCUSSION...
ONGOING CONVECTION EXPECTED TO CONTINUE AND BECOME MORE WIDESPREAD
ACROSS THE REGION TODAY...AS A SHORTWAVE AND ITS ASSOCIATED SFC
BOUNDARIES MOVE EWD. SEVERE STORMS ARE LIKELY AS THE DAY GOES
ON...AND SPC HAS UPGRADED THE RISK TO ENHANCED FOR OUR ENTIRE CWA.
AS FAR AS THE GRIDS ARE CONCERNED...ONLY A FEW MINOR ADJUSTMENTS
TO POPS FOR THIS AFTERNOON...MAINLY TO RAISE OVER OUR EXTREME NRN
AND SRN AREAS. CONTINUED ONGOING SVR WORDING FOR ALL AREAS.
OTHERWISE...NO OTHER CHANGES APPEAR NECESSARY ATTM. /12/

&&

.PREV DISCUSSION... /ISSUED 702 AM CDT MON APR 11 2016/

AVIATION...
LOW MVFR/IFR CIGS HAVE DEVELOPED ACROSS MUCH OF THE REGION THIS
MORNING...AND WILL PERSIST THROUGH THE MORNING WITH ONLY SLOW
IMPROVEMENT EXPECTED THIS AFTERNOON. SCT -SHRA WITH ISOLATED -TSRA
HAVE ALSO DEVELOPED ACROSS NE TX/EXTREME NRN LA/SW AR/SE OK...AND
SHOULD CONTINUE THROUGH THE AFTERNOON...WITH ADDITIONAL
DEVELOPMENT EXPECTED FARTHER S ACROSS DEEP E TX/NCNTRL LA. AN
OUTFLOW BNDRY FROM AN EARLIER CONVECTIVE COMPLEX HAS BECOME
STATIONARY JUST N OF THE RED RIVER OF SRN OK INTO SE OK/WRN
AR...AND WILL BE THE FOCUS FOR ADDITIONAL SCT CONVECTION LATER
TODAY AHEAD OF A SHORTWAVE THAT WILL APPROACH THESE AREAS FROM
THE W LATER TODAY. HAVE INSERTED VCSH FOR MOST TERMINALS THIS
MORNING TO ACCOUNT FOR THE ONGOING DEVELOPMENT...AND HAVE DELAYED
VCTS MENTION UNTIL MIDDAY/AFTERNOON ONCE BETTER HEATING/DESTABILIZATION
IS REALIZED. HOWEVER...ADDITIONAL AMENDMENTS WILL BE NECESSARY
ONCE CONVECTIVE TRENDS ARE BETTER DETERMINED. WHILE VFR CONDITIONS
MAY RETURN LATER THIS AFTERNOON OVER E TX/N LA...MVFR CIGS SHOULD
RETURN THIS EVENING AS THE CONVECTION ALONG A COLD FRONT BEGINS TO
SHIFT SSE TO THE I-20 CORRIDOR BY 06Z...WITH CIGS BECOMING IFR
WITH THE FROPA. THE CONVECTION SHOULD FINALLY DIMINISH LATE
TONIGHT AS THE SHORTWAVE EXITS THE REGION AND THE AIR MASS
STABILIZES. SHOULD SEE SOME SLOW IMPROVEMENTS TO CIGS FROM N TO S
BY/JUST AFTER 12Z TUESDAY. S WINDS 10-15KTS WITH GUSTS TO 20KTS BY
AFTERNOON OVER E TX/N LA...SHOULD DIMINISH AFTER 00Z AND BECOME
NNE 7-11KTS WITH THE FROPA LATE TONIGHT. /15/

PREV DISCUSSION... /ISSUED 518 AM CDT MON APR 11 2016/

DISCUSSION...
SCATTERED SHOWERS WITH ISOLATED THUNDER IN SE OK NEAR VALIANT
MOVING ENE AROUND 40 MPH AND ON THE LA/AR STATE LINE NEAR
HAYNESVILLE MOVING NE AT 50 MPH. A NICE BOUNDARY IS DRAPED NW OF
THE I-30 CORRIDOR. A NEW CLUSTER OF THUNDERSTORMS IS INCREASING IN
COVERAGE AND INTENSITY OVER N TX S OF WICHITA FALLS AND SHOULD
RIDE ALONG THE OUTFLOW BOUNDARY FROM LAST NIGHT/S CONVECTION. THE
SURFACE COLD FRONT IS PUSHING INTO THE PANHANDLES NOW AND WILL
SLOW MOVE IN OUR DIRECTION. THE WINDS IN THE FORECAST PERHAPS
BETTER DEPICT A BACK DOOR PUSH FOR THE COOLER AIR AS THE CENTER OF
THE HIGH KEEPS TO THE MIDWEST U.S.

THE SPC HAS EXPANDED THE DAY ONE FOR A LARGER AREA OF OUR CWA NOW
INCLUDED IN THE ENHANCED RISK WITH MUCH OF THE MID SOUTH IN A
LARGE SLIGHT RISK AREA THROUGH THIS TIME TOMORROW MORNING. WE WILL
SEE WHAT THE NEXT UPDATE BRINGS AROUND VALID TIME. THE MODELS HAVE
SOME DECENT CAPE WITH STEEP LAPSE RATES THIS AFTERNOON. OUR
FORECAST WET BULB ZEROS HEIGHTS ARE BELOW 10KFT AND VERY LARGE TO
LARGE HAIL WILL BE LIKELY IN THE AFTERNOON PUSH INTO THE EVENING
HOURS. DAMAGING WINDS AND STILL A BRIEF TORNADIC WINDOW STILL ALL
LOOM DEPENDING ON HOW THE EVOLUTION OF TS ACTIVITY DEVELOPS.
SEVERE WORDING HAS BEEN ADDED TO OUR LIKELY/DEFINITE ZONE
GROUPINGS FROM 18-06Z. WE WILL BE DOING AN 18Z SOUNDING LATER
TODAY TO SEE HOW THINGS ARE PANNING OUT WITH HEATING WELL
UNDERWAY. WE ARE ALREADY WARMER THAN GUIDANCE AND NOT WARM ENOUGH
IF WE CAN BREAK OUT WITH SOME PERIODS OF SUN.

THE WPC QPF IS STILL ABOUT THE SAME WITH A HALF TO INCH OF
RAINFALL FOR OUR WEST WITH ONE TO TWO INCH AMOUNTS WIDESPREAD AND
STILL SOME HIGHER TWO INCH AMOUNTS IN SE AR. THE CONVECTIVE
NATURE COULD MAKE FOR FEAST OR FAMINE IN BACKYARD BUCKETS. THE
COLD FRONT WILL SLOWLY FILTER IN SOUTH OF I-20 BY THIS TIME
TUESDAY. THE GFS IS DOING A FAIR JOB SHOWING THE SURFACE LOW
MOVING EAST WITH A TRAILING INVERTED TROUGH LAGGING BEHIND. SO
THE SLOWER MOVEMENT OF THE BOUNDARY WILL HELP TO REFOCUS QPF
DURING THE OVERNIGHT WITH STILL LOTS OF ENERGY ALOFT AND BOUNDARY
INTERACTIONS ADDING TO DEVELOPMENT AS WELL. HOPEFULLY WE CAN SOME
HOW ALL GET A GOOD WASH DOWN NOW THAT THE SPRING POLLEN PUSH IS
WINDING DOWN.

THE REMAINDER OF THE FORECAST IS PRETTY MUCH IN TACK WITH SOME
MIDWEEK QPF AND SLIGHTLY COOLER TEMPERATURES. THE OUTLOOK FOR MUCH
MORE APRIL SHOWERS AND NEEDED RAINFALL IS SHAPING FOR US BY THE
MIDDLE OF NEXT WEEK WITH A MOIST SOUTHWEST FLOW AS A SLOW MOVING
CLOSED LOW DRIFTS ACROSS THE PLAINS. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  60  69  52 /  80  60  10  20
MLU  78  58  68  51 /  80  80  20  20
DEQ  77  53  67  46 /  80  80   0  10
TXK  79  53  67  48 /  80  60  10  20
ELD  76  52  66  47 /  80  80  10  10
TYR  82  58  69  52 /  60  20  10  20
GGG  82  59  69  51 /  70  40  10  20
LFK  82  65  75  55 /  80  40  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1040 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING
IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS
ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG
AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE
WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY.

12

In the hours before

Special weather statement, Apr 11, 7:51 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 AM CDT MON APR 11 2016

OKZ077-111330-
MCCURTAIN OK-
751 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AND NORTHERN MCCURTAIN
COUNTY UNTIL 830 AM CDT...

AT 750 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
BETWEEN FORT TOWSON AND SOBOL...OR 18 MILES EAST OF HUGO...MOVING
NORTHEAST AT 60 MPH.

PENNY TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AS IT
MOVES OVER PINE CREEK LAKE DURING THE NEXT FEW MINUTES.

LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...VALLIANT...RUFE...RINGOLD...MOUNT HERMAN...SLIM...HOCHATOWN...
WATSON...BETHEL...GLOVER...SHERWOOD AND SMITHVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3450 9455 3414 9448 3398 9516 3411 9516
      3424 9515 3425 9505 3429 9505
TIME...MOT...LOC 1249Z 245DEG 55KT 3411 9521

15
Special weather statement, Apr 11, 9:03 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT MON APR 11 2016

ARZ051-111430-
HOWARD AR-
903 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOWARD COUNTY UNTIL
930 AM CDT...

AT 902 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTLEY...OR 9 MILES NORTHWEST OF UMPIRE...MOVING EAST AT 60 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3435 9394 3429 9394 3424 9424 3427 9424
      3427 9426 3435 9426
TIME...MOT...LOC 1402Z 249DEG 50KT 3434 9420

05
Special weather statement, Apr 11, 9:22 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
922 AM CDT MON APR 11 2016

OKZ077-111515-
MCCURTAIN OK-
922 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
1015 AM CDT...

AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF CLOUDY...OR 29 MILES NORTHEAST OF HUGO...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...VALLIANT...RUFE...RINGOLD...MOUNT HERMAN...PLUNKETVILLE...
SLIM...HOCHATOWN...WATSON...BETHEL...GLOVER...SHERWOOD AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3419 9447 3399 9514 3402 9516 3424 9515
      3425 9505 3432 9504 3451 9467 3451 9446
TIME...MOT...LOC 1422Z 244DEG 41KT 3418 9503

05
Special weather statement, Apr 11, 10:14 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT MON APR 11 2016

ARZ050-051-111600-
HOWARD AR-SEVIER AR-
1014 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWARD AND NORTHERN
SEVIER COUNTIES UNTIL 1100 AM CDT...

AT 1013 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF DE QUEEN...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DE QUEEN...DIERKS...UMPIRE...GILLHAM...CORINTH...CENTER POINT...WEST LINE...
GENEVA...LEBANON...MUDDY FORK...BURG AND PROVO.

LAT...LON 3427 9394 3426 9392 3419 9392 3418 9382
      3404 9383 3395 9448 3418 9446 3419 9442
      3419 9425 3424 9424 3433 9394
TIME...MOT...LOC 1513Z 240DEG 49KT 3411 9449

WCM
Special weather statement, Apr 11, 10:40 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

OKZ077-TXZ096-097-109-111-111615-
MCCURTAIN OK-RED RIVER TX-TITUS TX-MORRIS TX-BOWIE TX-
1040 AM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCCURTAIN...
SOUTHEASTERN RED RIVER...NORTHWESTERN MORRIS...NORTHERN TITUS AND
WESTERN BOWIE COUNTIES UNTIL 1115 AM CDT...

AT 1039 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WILKERSON...OR NEAR BOXELDER...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BOSTON...BOXELDER...DE KALB...US 259 AND I 30 INTERSECTION...DALBY
SPRINGS...WILKERSON...TALCO...AVERY...ANNONA...CUTHAND...HARRIS...ENGLISH...
LYDIA...HARTS BLUFF...ALMONT...GOODLAKE AND BEAVERDAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3380 9471 3341 9438 3320 9498 3344 9516
TIME...MOT...LOC 1539Z 239DEG 49KT 3341 9497

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:03 AM CDTSpecial Weather StatementSHVPolk27 min
Apr 11, 10:14 AM CDTSpecial Weather StatementSHVHoward, Sevier46 min
Apr 11, 11:57 AM CDTSpecial Weather StatementSHVHempstead, Nevada48 min
Apr 11, 12:02 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller, Nevada58 min
Apr 11, 12:31 PM CDTSpecial Weather StatementSHVColumbia, Lafayette, Miller29 min
Apr 11, 12:40 PM CDTTornado WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada, Union50 min
Apr 11, 1:04 PM CDTSpecial Weather StatementSHVNevada26 min
Apr 11, 1:16 PM CDTSpecial Weather StatementSHVColumbia, Union44 min
Apr 11, 1:26 PM CDTTornado WarningSHVColumbia, Union49 min
Apr 11, 2:11 PM CDTSevere Thunderstorm WarningSHVUnion49 min
Apr 11, 4:44 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 11, 5:22 PM CDTFlash Flood WarningSHVColumbia, Union6 hr
Apr 11, 5:35 PM CDTSevere Thunderstorm WarningSHVUnion42 min
Apr 11, 6:03 PM CDTSevere Thunderstorm WarningSHVHempstead, Nevada45 min
Apr 11, 10:40 AM CDTSpecial Weather StatementSHVBowie, Titus35 min
Apr 11, 3:55 PM CDTSevere Thunderstorm WarningSHVRed River50 min
Apr 11, 5:02 PM CDTSevere Thunderstorm WarningSHVFranklin, Wood58 min
Apr 11, 5:29 PM CDTTornado WarningSHVCamp, Franklin, Upshur, Wood61 min
Apr 11, 5:52 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Morris, Upshur, Wood53 min
Apr 11, 6:20 PM CDTTornado WarningSHVHarrison, Marion, Upshur40 min
Apr 11, 6:43 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur62 min
Apr 11, 6:55 PM CDTTornado WarningSHVHarrison, Marion53 min
Apr 11, 7:51 AM CDTSpecial Weather StatementSHVMcCurtain39 min
Apr 11, 9:22 AM CDTSpecial Weather StatementSHVMcCurtain53 min
Apr 11, 3:11 PM CDTSpecial Weather StatementSHVMcCurtain49 min
Apr 11, 3:19 PM CDTSevere Thunderstorm WarningSHVMcCurtain41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.